# SDR UPS98826442

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E SKIN DOUBLER ABOVE THE NR 1 PYLON IS CRACKED.  REMOVED AND REPLACED INTERNAL AND EXTERNAL REPAIR DOUBLERS IAW SRM 57-2-1A AND 51-1-20D.
